# SDR DALA2024062706536

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 76,598 hours, 35,889 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB034860
- Condition: Faulty
- Location: Elac
- Part time: 18,947 hours, 9,727 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SHIP 3251 DISC: DURING CLIMB WITH A/P OFF FWD STICK REQUIRED TO MAINTAIN PITCH. WITH NEUTRAL STICK, A/C PITCH INCREASES APPROX 1/2O PER SEC. HAPPENS DURING LAND TOO. C/A: EFCS GROUND SCAN FAULT "ELAC2-COM OR WIRING FROM ACCLRM3". GAINED ACCESS TO ACCLRM 3 AND 4. T/S PER A320 TSM 27-30-00-810- 853-A. PERFORMED WIRING CHECK PER ASM 27-92-24. WIRES BETWEEN ELAC-2 COM AND MON SIDES TO ACCLRM3 AND ACCLRM4 CHK GOOD. ALSO REPLACED ELAC 1 AND ELAC 2 PER AMM 27-93 AND ACCLRM 4 PER AMM 27 -92. EFCS GROUND SCAN NO FAULT. CAT 3 LAND TEST SUCCESSFUL. RESTORED CARGO ACCESSES.
